# SDR R61A201806110718

- Difficulty date: June 20, 2018
- Submitted: June 23, 2018
- Operation: Air carrier
- Aircraft: N203JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000242
- Aircraft time: 22,504 hours, 15,711 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 17086181005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING HEAVY CHECK MAINT FOUND PASSENGER CABIN FLOOR FR 89 RBL 36, SIDE SKIRT ANGLE WITH GALLEY MOUNT POINT CORRODED ON UPPER SURFACE. REMOVED AND REPLACED ANGLE AT FR89, RBL 36 IAW SRM 51-10-03, SRM 51-75-16 AND SRM 51-40-08. A/C REMAINS IN HEAVY CHECK UNTIL COMPLETION PN-170-86181-005.
